Weighted shift operator on a topological Markov chain
Funkcionalʹnyj analiz i ego priloženiâ, Tome 22 (1988) no. 4, pp. 86-87
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1988_22_4_a14,
author = {Yu. D. Latushkin and A. M. Stepin},
title = {Weighted shift operator on a topological {Markov} chain},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {86--87},
year = {1988},
volume = {22},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1988_22_4_a14/}
}
Yu. D. Latushkin; A. M. Stepin. Weighted shift operator on a topological Markov chain. Funkcionalʹnyj analiz i ego priloženiâ, Tome 22 (1988) no. 4, pp. 86-87. http://geodesic.mathdoc.fr/item/FAA_1988_22_4_a14/
[1] Bouen R., Metody simvolicheskoi dinamiki, Mir, M., 1979
[2] Walters P., Amer. J. Math., 97:4 (1975), 937–971 | DOI | MR
[3] Kitchens B., Tuncel S., Mem. AMS., 1985, no. 338 | MR
[4] Antonevich A.B., DAN SSSR, 243:4 (1978), 825–828 | MR | Zbl
[5] Karlovich Yu.I., Kroavchenko V.Gyu, DAN SSSR, 236:5 (1977), 1064–1067 | MR | Zbl
[6] Chicon C., Swanson R., J. Diff. Equat., 40 (1981), 155–167 | DOI | MR | Zbl
[7] Johnson R.J., J. Diff. Equat., 35 (1980), 366–387 | DOI | MR | Zbl
[8] Osedelets V.I., Trudy MMO, 19, 1968, 173–210
[9] Osedelets V.I., VI Mezhdunarodn. simpozium po teorii informatsii. Tezisy dokl., Ch. 3, 1984, 162–163
[10] Walters P., Grad. Texts in Math., 79 (1982) | DOI | MR | Zbl